Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 103, Number 4, 1 November 1999

Favourites:
ADD

1999 Author Index
pp. 279-337(59)

Favourites:
ADD

The Borel Transform and Its Use in the Summation of Asymptotic Expansions
pp. 339-369(31)
Author: Byatt‐Smith, J. G.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more